# SDR COMA9630110

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE FAILED DURING TAKEOFF.  REPLACED RIGHT ENGINE.
